×

The Ablowitz-Ladik lattice system by means of the extended (\(G^{\prime}/G)\)-expansion method. (English) Zbl 1193.35179

Summary: We analyze the Ablowitz-Ladik lattice system by using the extended (\(G^{\prime}/G\))-expansion method. Further discrete soliton and periodic wave solutions with more arbitrary parameters are obtained. We observe that some previously known results can be recovered by assigning special values to the arbitrary parameters.

MSC:

35Q53 KdV equations (Korteweg-de Vries equations)
39A14 Partial difference equations
35A24 Methods of ordinary differential equations applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Scott, A.C.; Macheil, L., Binding energy versus nonlinearity for a small stationary soliton, Phys. lett. A, 98, 87-88, (1983)
[2] Su, W.P.; Schrieffer, J.R.; Heege, A.J., Solitons in polyacetylene, Phys. rev. lett., 42, 1698-1701, (1979)
[3] Davydov, A.S., The theory of contraction of proteins under their excitation, J. theor. biol., 38, 559-569, (1973)
[4] Marquii, P.; Bilbault, J.M.; Rernoissnet, M., Observation of nonlinear localized modes in an electrical lattice, Phys. rev. E, 51, 6127-6133, (1995)
[5] Toda, M., Theory of nonlinear lattices, (1989), Springer Berlin · Zbl 0694.70001
[6] Wadati, M., Transformation theories for nonlinear discrete systems, Prog. suppl. theor. phys., 59, 36-63, (1976)
[7] Ohta, Y.; Hirota, R., A discrete KdV equation and its Casorati determinant solution, J. phys. soc. jpn., 60, 2095, (1991)
[8] Ablowitz, M.J.; Ladik, J., Nonlinear differential – difference equations, J. math. phys., 16, 598-603, (1975) · Zbl 0296.34062
[9] Hu, X.B.; Ma, W.X., Application of hirota’s bilinear formalism to the Toeplitz lattice – some special soliton-like solutions, Phys. lett. A, 293, 161-165, (2002) · Zbl 0985.35072
[10] Baldwin, D.; Goktas, U.; Hereman, W., Symbolic computation of hyperbolic tangent solutions for nonlinear differential – difference equations, Comput. phys. commun., 162, 203-217, (2004) · Zbl 1196.68324
[11] Liu, S.K.; Fu, Z.T.; Wang, Z.G.; Liu, S.D., Periodic solutions for a class of nonlinear differential – difference equations, Commun. theor. phys., 49, 1155-1158, (2008) · Zbl 1392.34085
[12] Dai, C.Q.; Meng, J.P.; Zhang, J.F., Symbolic computation of extended Jacobian elliptic function algorithm for nonlinear differential – different equations, Commun. theor. phys., 43, 471-478, (2005)
[13] Xie, F.; Jia, M.; Zhao, H., Some solutions of discrete sine-Gordon equation, Chaos solitons fractals, 33, 1791-1795, (2007) · Zbl 1129.35456
[14] Zhu, S.D., Exp-function method for the hybrid-lattice system, Int. J. nonlinear sci., 8, 461, (2007)
[15] Aslan, İ., A discrete generalization of the extended simplest equation method, Commun. nonlinear sci. numer. simul., 15, 1967-1973, (2010) · Zbl 1222.65114
[16] Yang, P.; Chen, Y.; Li, Z.B., ADM-Padé technique for the nonlinear lattice equations, Appl. math. comput., 210, 362-375, (2009) · Zbl 1162.65399
[17] Zhu, S.D.; Chu, Y.M.; Qiu, S.L., The homotopy perturbation method for discontinued problems arising in nanotechnology, Comput. math. appl., 58, 2398-2401, (2009) · Zbl 1189.65186
[18] Wang, M.; Li, X.; Zhang, J., The (\(G^\prime / G\))-expansion method and traveling wave solutions of nonlinear evolution equations in mathematical physics, Phys. lett. A., 372, 417-423, (2008) · Zbl 1217.76023
[19] Wang, M.; Zhang, J.; Li, X., Application of the (\(G^\prime / G\))-expansion to travelling wave solutions of the broer – kaup and the approximate long water wave equations, Appl. math. comput., 206, 321-326, (2008) · Zbl 1157.65459
[20] Ling-Xiao, L.; Ming-Liang, W., The (\(G^\prime / G\))-expansion method and travelling wave solutions for a higher-order nonlinear Schrödinger equation, Appl. math. comput., 208, 440-445, (2009) · Zbl 1170.35536
[21] Aslan, İ.; Öziş, T., Analytic study on two nonlinear evolution equations by using the (\(G^\prime / G\))-expansion method, Appl. math. comput., 209, 425-429, (2009) · Zbl 1167.35451
[22] Aslan, İ.; Öziş, T., On the validity and reliability of the (\(G^\prime / G\))-expansion method by using higher-order nonlinear equations, Appl. math. comput., 211, 531-536, (2009) · Zbl 1162.65391
[23] Öziş, T.; Aslan, İ., Symbolic computation and construction of new exact traveling wave solutions to fitzhugh – nagumo and klein – gordon equations, Z. naturforsch., 64a, 15-20, (2009)
[24] Öziş, T.; Aslan, İ., Symbolic computations and exact and explicit solutions of some nonlinear evolution equations in mathematical physics, Commun. theor. phys., 51, 577-580, (2009) · Zbl 1181.35247
[25] Aslan, İ., Exact and explicit solutions to some nonlinear evolution equations by utilizing the (\(G^\prime / G\))-expansion method, Appl. math. comput., 215, 857-863, (2009) · Zbl 1176.35144
[26] Zhang, J.; Wei, X.; Lu, Y., A generalized (\(G^\prime / G\))-expansion method and its applications, Phys. lett. A, 372, 3653-3658, (2008) · Zbl 1220.37070
[27] Zhang, S.; Wang, W.; Tong, J., A generalized (\(G^\prime / G\))-expansion method and its application to the (2+1)-dimensional broer – kaup equations, Appl. math. comput., 209, 399-404, (2009) · Zbl 1165.35457
[28] Zhang, S.; Tong, J.L.; Wang, W., A generalized (\(G^\prime / G\))-expansion method for the mkdv equation with variable coefficients, Phys. lett. A, 372, 2254-2257, (2008) · Zbl 1220.37072
[29] Yu-Bin, Z.; Chao, L., Application of modified (\(G^\prime / G\))-expansion method to traveling wave solutions for Whitham Broer Kaup-like equations, Commun. theor. phys., 51, 664-670, (2009) · Zbl 1181.35223
[30] Öziş, T.; Aslan, İ., Application of the (\(G^\prime / G\))-expansion method to Kawahara type equations using symbolic computation, Appl. math. comput., 216, 2360-2365, (2010) · Zbl 1191.65134
[31] Zhang, S.; Dong, L.; Ba, J.; Sun, Y., The (\(G^\prime / G\))-expansion method for nonlinear differential – difference equations, Phys. lett. A, 373, 905-910, (2009) · Zbl 1228.34096
[32] Aslan, İ., Discrete exact solutions to some nonlinear differential – difference equations via the (\(G^\prime / G\))-expansion method, Appl. math. comput., 215, 3140-3147, (2009) · Zbl 1186.34004
[33] Ablowitz, M.J.; Ladik, J.F., A nonlinear difference scheme and inverse scattering, Stud. appl. math., 55, 213-229, (1976) · Zbl 0338.35002
[34] Ablowitz, M.J.; Ladik, J.F., Nonlinear differential – difference equations and Fourier analysis, J. math. phys., 17, 1011-1018, (1976) · Zbl 0322.42014
[35] Wang, Z., Discrete tanh method for nonlinear difference – differential equations, Comput. phys. comm., 180, 1104-1108, (2009) · Zbl 1198.65157
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.